On the solution structures of the semilinear elliptic equations on ℝn

Jann Long Chern*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1741-1750
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number10
Publication statusPublished - 1997 May
Externally publishedYes


  • Bounded solutions
  • Maximal solution
  • Semilinear elliptic equations
  • Solution structures

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this